MathSciNet Relay Station
MathSciNet bibliographic data
MR1972201 41A29 (47A15 47B38 47N70 93B28)
Chalendar, Isabelle; Partington, Jonathan R. Constrained approximation and invariant subspaces. J. Math. Anal. Appl. 280 (2003), no. 1, 176–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement